Alabama, 2017Tornado and Damaging Winds in Alabama, April 30, 2017
April 30, 2017 · NWS HUN · 41 events in 10 counties and zones
A squall line tracked east-northeast through northern Alabama from midday through the early evening hours. The storms produced several reports of trees and limbs being knocked down.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line tracked east-northeast through northern Alabama from midday through the early evening hours. The storms produced several reports of trees and limbs being knocked down. One home weather station report an 87 mph wind gust in Cullman County in the vicinity where pine trees were snapped. NWS Damage Assessment Team also found indications of an EF-0 tornado embedded in a bowing line in far northern Cullman County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Apr 30, 9:47 AM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 30, 9:47 AM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1047 AM CDT Sun Apr 30 2017
.NEAR TERM...(Rest of Today)
Issued at 1045 AM CDT Sun Apr 30 2017
Will keep this short, as the situation is evolving rapidly this
morning. All eyes are focused on the QLCS extending from roughly the
Memphis area to the Meridian MS. It has outpaced prior expectations
in terms of timing, and even some light stratiform precip is
beginning to push into extreme northwest Alabama. Despite the cloud
cover, strong/persistent warm and moist advection has boosted
temperatures back into the mid 70s with dewpoints in the mid-upper
60s.
Short-range/convection-allowing models are consistent in bringing the
initial line across the area through this afternoon--though the
timing/speed are still quite variable depending on model--then
developing a second line after 00Z then bringing that across. This
certainly looks reasonable with support from operational models.
Most forecast elements have been updated to reflect faster
precipitation onset, as well as the heavy rainfall forecast from WPC.
The temperature forecast will be tweaked to cool off a bit with the
rain and storms, but temperatures should easily still reach the low-
mid 80s.
.SHORT TERM...(Monday)
Issued at 348 AM CDT Sun Apr 30 2017
By 12z Monday, the line should be east of Huntsville and mostly
exiting NE AL. ECMWF/NAM lingers the line westward back a little and
pops were done to account for this. There could be some lingering
clouds in the north where the upper low dips to the south but
overall skies should clear out by late afternoon. We will see a
brief break in the hot weather with highs on Monday in the lower
70s.
.LONG TERM...(Monday night through Saturday)
Issued at 348 AM CDT Sun Apr 30 2017
Little change xpcted initially going into the latter part of the
forecast, with the previous cold front responsible for much of the
active wx ending the weekend period now well ewd into the Atlantic
Basin. High pressure originating out of the srn Plains will quickly
make its way ewd across the SE region thru Tue in the wake of the
frontal passage. Other than perhaps a brief shot of cooler/drier air
to start of the new work week, little change in overall temps is
xpcted with the earlier frontal passage thru mid week, as the low
level wind field veers back to the se/s and the upper flow pattern
turns more toward the wsw. Afternoon temps into Wed look to return
close to 80F, as another upper trough pattern drops well into the
srn Plains states.
The latest model runs unfortunately remain fairly inconsistent going
into the second half of the work week, with respect to the progression
of this upper trough axis over the Plains states and the developing
sfc wave. The 00Z GFS/ECMWF have trended back toward a faster and
more open upper trough axis, as it translates ewd across the SE
states thru Fri. The associated sfc low continues to lift newd into
the Lower MS/TN Valley regions Wed/Thu, with sct/num showers/tstms
developing along/ahead of the advancing sfc wave and attendant cold
front. Rainfall/showers may then linger Fri/Sat as the upper trough
pattern exits the region to the e.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 610 AM CDT Sun Apr 30 2017
Tricky forecast today especially in terms of potential thunderstorms.
To start, wind will continue to increase today with gusts around 30kt
likely by the later afternoon which will decrease slightly as a cold
front moves through after 00z, west to east. A line of thunderstorms
is possible late this afternoon and have included a VCTS to account
for this possibility. Then another line is going to move through
with the cold front this evening and continued the previous TAF's
TEMPO group. CIGS should rise to VFR this afternoon but plunge back
down to MVFR with the frontal passage. CIGS should rise and clear
quickly at the end of the TAF period.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CDT this evening for ALZ001>010-016.
TN...Wind Advisory until 10 PM CDT this evening for TNZ076-096-097.
&&
NEAR TERM...BCC
SHORT TERM...LN
LONG TERM...09
AVIATION...LN
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Apr 30, 2:27 AM CST, 8 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
327 AM CDT Sun Apr 30 2017
ALZ001>010-016-TNZ076-096-097-010000-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN-
327 AM CDT Sun Apr 30 2017
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Today and Tonight...
Two waves of strong to severe thunderstorms will impact the Tennessee
Valley area later today and tonight. The first line of thunderstorms
is expected to move across the outlook area later this morning while
the second and perhaps stronger line of storms is expected to move
across the area late this afternoon into the evening.
Damaging wind is the main hazard, although a brief tornado cannot be
ruled out, mainly west of Interstate 65. Rainfall of 2 to 3 inches
is likely, with locally higher amounts possible. This may produce
brief localized flooding.
Windy conditions are also expected today and into this evening. South
winds of 20 to 25 mph will gust up to 40 mph at times. A Wind
Advisory will be in effect from 10 AM today through 10 PM tonight.
.DAYS TWO THROUGH SEVEN...Monday through Saturday...
Later next week, scattered to numerous thunderstorms are expected
Wednesday into Thursday as another storm system approaches from the
west.
.SPOTTER CALL TO ACTION STATEMENT...
Activation of storm spotters and emergency management personnel is
possible later today.
In the hours before
Special weather statement, Apr 30, 11:14 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1214 PM CDT SUN APR 30 2017
ALZ001>003-301800-
Lauderdale AL-Franklin AL-Colbert AL-
1214 PM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAUDERDALE...COLBERT AND
WESTERN FRANKLIN COUNTIES UNTIL 100 PM CDT...
At 1214 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Red Bay to 6 miles west of Weston. Movement was
north at 75 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Florence, Sheffield, Tuscumbia, Red Bay, J P Coleman State Park,
Cherokee, St. Florian, Underwood-Petersville, Belgreen and Vina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3500 8756 3431 8789 3432 8817 3489 8810
3492 8816 3501 8820
TIME...MOT...LOC 1714Z 197DEG 64KT 3446 8812 3418 8815
StumpfThunderstorm Wind, Colbert
- When
- April 30, 11:20 AM CST
- Where
- Colbert County, 1.84 mi WNW of Lane Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.840, -88.000
A tree was knocked down on power lines at 4379 Lane Springs Road.
Thunderstorm Wind, Lauderdale
- When
- April 30, 11:37 AM CST
- Where
- Lauderdale County, 0.69 mi N of Wright
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.930, -87.980
A tree was knocked down at the intersection of CR 8 and CR 133.
Thunderstorm Wind, Lauderdale
- When
- April 30, 11:42 AM CST
- Where
- Lauderdale County, 0.89 mi NW of Gravelly Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.890, -87.910
A tree was knocked down at the intersection of CR 87 and CR 14.
Thunderstorm Wind, Franklin
- When
- April 30, 12:10 PM CST
- Where
- Franklin County, 1.33 mi ESE of Russellville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.510, -87.710
Thunderstorm Wind, Lauderdale
- When
- April 30, 12:10 PM CST
- Where
- Lauderdale County, 1.7 mi E of St Florian
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.870, -87.590
Thunderstorm Wind, Lauderdale
- When
- April 30, 12:14 PM CST
- Where
- Lauderdale County, 1.7 mi W of Zip City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.950, -87.700
A tree was knocked down on a house on CR 8 in Florence.
Thunderstorm Wind, Lauderdale
- When
- April 30, 12:18 PM CST
- Where
- Lauderdale County, 0.89 mi SE of North Florence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -87.670
A tree was knocked down in the vicinity of Hermitage Drive and Grandview Avenue.
Thunderstorm Wind, Lawrence
- When
- April 30, 12:33 PM CST
- Where
- Lawrence County, 1.38 mi N of Moulton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.500, -87.280
A tree was knocked down onto a house on Yarbrough Avenue.
Thunderstorm Wind, Cullman
- When
- April 30, 12:35 PM CST
- Where
- Cullman County, 3.26 mi SSW of Wilburn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.910, -87.060
Several trees were knocked down or broken off along CR 18, CR 19, CR 21, and CR 25.
Thunderstorm Wind, Cullman
- When
- April 30, 12:37 PM CST
- Where
- Cullman County, 2.15 mi SSW of Wilburn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 33.920, -87.040
A large peach tree was knocked down.
Thunderstorm Wind, Lauderdale
- When
- April 30, 12:42 PM CST
- Where
- Lauderdale County, 1.84 mi ESE of Hustontown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -87.400
A tree was knocked down on CR 584 in the Elgin community.
Thunderstorm Wind, Lawrence
- When
- April 30, 12:45 PM CST
- Where
- Lawrence County, 3.64 mi SSE of Kimo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.470, -87.210
A roof was blown off of a mobile home on CR 184 in the Danville community.
Thunderstorm Wind, Lauderdale
- When
- April 30, 12:52 PM CST
- Where
- Lauderdale County, 2.07 mi N of Arkdell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.000, -87.420
A tree was knocked down on power lines on CR 493.
Thunderstorm Wind, Cullman
- When
- April 30, 12:57 PM CST
- Where
- Cullman County, 1.85 mi WSW of Cullman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.170, -86.860
Trees and power lines were knocked down near Cullman. Reported via social media and time estimated by radar.
Thunderstorm Wind, Limestone
- When
- April 30, 1:03 PM CST
- Where
- Limestone County, 1.33 mi WSW of Reid
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.740, -87.050
A tree was blown down onto a home and cars off of Browns Ferry Road.
Thunderstorm Wind, Limestone
- When
- April 30, 1:09 PM CST
- Where
- Limestone County, 0.89 mi NE of Athens
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.810, -86.970
A tree was knocked down across McClellan Street in Athens.
Thunderstorm Wind, Cullman
- When
- April 30, 1:10 PM CST
- Where
- Cullman County, 0.9 mi NW of Longview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.260, -86.890
Pine trees with a diameter of 1.5 feet were snapped. Personal weather station measured a wind gust of 87 mph.
Tornado, Cullman
- When
- April 30, 1:12 PM CST to 1:20 PM CST
- Where
- Cullman County, 0.69 mi S of Vinemont to 1.14 mi W of County Line
- Rating
- EF0
- Path length
- 10.05 mi
- Path width
- 215 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.240, -86.870
A NWS survey team determined the minor damage across portions of northern Cullman County was attributed to an EF-0 tornado with peak winds of 75 MPH.
A strong, bowing line of storms moved quickly through Cullman County during the afternoon of April 30. Within the bowing segment, rotation was detected on radar which tracked through the north central portions of the county.
The damage team found several EF-0 damage indicators in the Vinemont area in the form of uprooted softwood trees and large limb damage. General storm motion from the severe line was northeast. Debris was observed either in a convergent pattern or|oriented in sporadic directions.
The tornado continued north of CR 1422 and CR 1518 toward the Cullman-Morgan Co. line, south of Eva. In this area, the most concentrated area of damage was observed near CR 1526. Amongst several trees uprooted, a metal roof was blown off a large garage/barn and pushed into a single family residence. Additionally, minor roof shingle damage was reported further north on CR 1526. The tornado likely dissipated near CR 1527.
Thunderstorm Wind, Limestone
- When
- April 30, 1:15 PM CST
- Where
- Limestone County, 1.49 mi SSE of Hays Mill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.850, -86.970
Thunderstorm winds damaged shingles on a home.
Thunderstorm Wind, Cullman
- When
- April 30, 1:17 PM CST
- Where
- Cullman County, 1.33 mi WNW of County Line
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.310, -86.720
Thunderstorm winds produced roof damage to a structure near Eva. Reported via social media.
Thunderstorm Wind, Limestone
- When
- April 30, 1:17 PM CST
- Where
- Limestone County, 1.49 mi NNW of Carey
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.900, -86.960
A tree was knocked down at the intersection of Hays Mill Road and New Garden Road.
Thunderstorm Wind, Limestone
- When
- April 30, 1:20 PM CST
- Where
- Limestone County, 0.57 mi E of Elkmont
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.930, -86.970
A tree was snapped at its base off of Compton Street.
Thunderstorm Wind, Morgan
- When
- April 30, 1:20 PM CST
- Where
- Morgan County, 1.49 mi SSE of Leesdale
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.530, -86.890
A tree was knocked down on Upper River Road.
Thunderstorm Wind, Cullman
- When
- April 30, 1:23 PM CST
- Where
- Cullman County, 0.57 mi W of Cullman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.180, -86.840
Numerous reports of trees knocked down in Cullman.
Thunderstorm Wind, Limestone
- When
- April 30, 1:33 PM CST
- Where
- Limestone County, 1.7 mi E of Thach
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.920, -86.870
A large tree was knocked down onto a car at a residence on Thach Road.
Thunderstorm Wind, Limestone
- When
- April 30, 1:36 PM CST
- Where
- Limestone County, 1.79 mi SE of Ardmore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.980, -86.830
A large tree was knocked down on Cedar Hill Road.
Thunderstorm Wind, Marshall
- When
- April 30, 1:40 PM CST
- Where
- Marshall County, 2.2 mi SE of Arab
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.300, -86.470
Thunderstorm winds knocked a tree down.
Thunderstorm Wind, Madison
- When
- April 30, 1:47 PM CST
- Where
- Madison County, 0.57 mi W of Toney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.900, -86.760
A tree was knocked down across Toney School Road.
Thunderstorm Wind, Madison
- When
- April 30, 1:47 PM CST
- Where
- Madison County, 1.38 mi N of Maple Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.950, -86.770
A tree was knocked down across Macedonia Road.
Thunderstorm Wind, Marshall
- When
- April 30, 2:00 PM CST
- Where
- Marshall County, 2.15 mi SSE of Hebron
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.450, -86.370
A tree was knocked down by thunderstorm winds.
Thunderstorm Wind, Madison
- When
- April 30, 2:00 PM CST
- Where
- Madison County, 1.33 mi WNW of Huntsville Park
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
- Coordinates
- 34.710, -86.640
A wind gust of 64 mph was measured by the public near I-565 and Bob Wallace Avenue.
Thunderstorm Wind, Marshall
- When
- April 30, 2:05 PM CST
- Where
- Marshall County, 1.5 mi NNE of Hyatt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.250, -86.340
Thunderstorm winds knocked a tree down on Pleasant Grove Road.
Thunderstorm Wind, Marshall
- When
- April 30, 2:05 PM CST
- Where
- Marshall County, 0.69 mi N of Saratoga
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.260, -86.200
Thunderstorm winds knocked a tree down on Baltimore Avenue.
Thunderstorm Wind, Marshall
- When
- April 30, 2:05 PM CST
- Where
- Marshall County, 2.2 mi SE of Arab
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.300, -86.470
Thunderstorm winds knocked a tree down.
Thunderstorm Wind, Marshall
- When
- April 30, 2:05 PM CST
- Where
- Marshall County, Claysville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.400, -86.200
Thunderstorm winds knocked a tree down at the Guntersville State Park campground.
Thunderstorm Wind, Marshall
- When
- April 30, 2:05 PM CST
- Where
- Marshall County, 0.57 mi E of Henryville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.420, -86.260
Thunderstorm winds knocked a tree down at U.S. Highway 431 at Rockstore Road.
Thunderstorm Wind, Marshall
- When
- April 30, 2:05 PM CST
- Where
- Marshall County, 0.9 mi NW of Henryville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.430, -86.280
Thunderstorm winds knocked a tree down at 3740 Bakers Chapel Road.
Thunderstorm Wind, Marshall
- When
- April 30, 2:07 PM CST
- Where
- Marshall County, 1.79 mi NE of Horton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.220, -86.280
Thunderstorm winds knocked a tree down at Lazy Creek Circle near Highway 75.
Thunderstorm Wind, Marshall
- When
- April 30, 2:07 PM CST
- Where
- Marshall County, 0.9 mi NW of Albertville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.280, -86.230
Thunderstorm winds knocked a tree down.
Thunderstorm Wind, Marshall
- When
- April 30, 2:30 PM CST
- Where
- Marshall County, 0.9 mi NW of Albertville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.280, -86.230
Thunderstorm winds knocked a tree down.
Thunderstorm Wind, Jackson
- When
- April 30, 2:55 PM CST
- Where
- Jackson County, 1.33 mi WSW of Stevenson Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.870, -85.820
Thunderstorm winds nearly detached a steeple completely from the roof of a church in Stevenson.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, April 30, 20171 death · 1 injured · $20 million · EF2 · 77 events
- Damaging Winds and Strong Wind in Tennessee, April 30, 20171 death · $59,000 · 52 kt wind · 43 events
- Damaging Wind in Tennessee, April 30, 20171 death · 52 kt wind · 1 event
- Tornado and Damaging Wind in Missouri, April 30, 2017$120,000 · EF2 · 2 events
- Tornadoes and Damaging Winds in Missouri, April 30, 2017$451,000 · EF1 · 5 events
- Tornado and Flash Flood in Tennessee, April 30, 2017$357,000 · EF0 · 15 events
- Hail and Damaging Wind in Ohio, April 30, 2017$500,000 · 61 kt wind · 2 events
- Tornadoes in Louisiana, April 30, 2017$150,000 · EF1 · 2 events
- Damaging Winds in Louisiana, April 30, 2017$40,000 · 55 kt wind · 2 events
- Tornadoes and Coastal Flood in Louisiana, April 30, 2017EF1 · 5 events
- Damaging Winds in Alabama, April 30, 20171 injured · 50 kt wind · 20 events
- Damaging Winds in Pennsylvania, April 30, 2017$23,000 · 61 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 684281, 684282, 684283, 684284, 684285, 684286, 684287, 684288, 684289, 684290, 684291, 684292, 684293, 684294, 684295, 684296, 684301, 684279, 684302, 684303, 684304, 684305, 684307, 684308, 684309, 684310, 684312, 684313, 684314, 684315, 684335, 684316, 684317, 684318, 684319, 684321, 684322, 684324, 684325, 684326, and more.